By Topic

Simple Closed-Form Approximation to Ricean Sum Distributions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Lopez-Salcedo, J.A. ; Signal Process. for Commun. & Navig., Univ. Autonoma de Barcelona, Barcelona

This letter focuses on the approximation of Ricean sum distributions of L independent random variables. Although no closed-form expression is available for these exact distributions, a simple but accurate closed-form approximation is proposed. The expression is based on the Central Limit Theorem (CLT) for which an appropriate correction term is added. The result is a rather tight fit with the exact distribution for a wide range of input values and Ricean K-factors.

Published in:

Signal Processing Letters, IEEE  (Volume:16 ,  Issue: 3 )